Abstract

We introduce a new class of canonical analytic Zariski decompositions (AZD's in short) called the supercanonical AZD's on the canonical bundles of smooth projective varieties with pseudoeffective canonical classes.\ We study the variation of the supercanonical AZD $\hat{h}_{{\rm can}}$ under projective deformations and give a new proof of the invariance of plurigenera.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 1469-1501
Launched on MUSE
2011-12-01
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.